MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 15DG POLY LINER 36MM GROUP G; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 15DG POLY LINER 36MM GROUP G; HIP COMPONENT
Model Number DLXPLG36
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when the investigation is complete.
 
Event or Problem Description
Allegedly, the patient was revised due to dislocation.The doctor pulled the neck, head, sleeve, liner, and 3 screws and cemented in a biomet constrained liner.The patient had a previous revision for mom, incident group (b)(6), a second revision for infection, incident group (b)(6), and a third revision for dislocation, incident group (b)(6).Items not revised: dynasty biofoam shell dsbfgg60 lot 079859623.Profemur plasma z stem pha00270 lot 067445032.
 
Additional Manufacturer Narrative
Updated initial reporter information.

Brand Name
DYNASTY A-CLASS 15DG POLY LINER 36MM GROUP G
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9357241
Report Number3010536692-2019-01148
Device Sequence Number1954061
Product Code JDI
UDI-Device IdentifierM684DLXPLG361
UDI-PublicM684DLXPLG361
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLG36
Device Catalogue NumberDLXPLG36
Device Lot Number1709231
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date07/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR